Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3307 Publications


2017 | Journal Article | IST-REx-ID: 1065 | OA
K. Chatterjee and G. F. Osang, “Pushdown reachability with constant treewidth,” Information Processing Letters, vol. 122. Elsevier, pp. 25–29, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1067 | OA
H. Morita, S. Grigolon, M. Bock, G. Krens, G. Salbreux, and C.-P. J. Heisenberg, “The physical basis of coordinated tissue spreading in zebrafish gastrulation,” Developmental Cell, vol. 40, no. 4. Cell Press, pp. 354–366, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1072 | OA
U. Bauer and H. Edelsbrunner, “The Morse theory of Čech and delaunay complexes,” Transactions of the American Mathematical Society, vol. 369, no. 5. American Mathematical Society, pp. 3741–3762, 2017.
View | Download Preprint (ext.)
 

2017 | Journal Article | IST-REx-ID: 1073 | OA
M. Čadek, M. Krcál, and L. Vokřínek, “Algorithmic solvability of the lifting extension problem,” Discrete & Computational Geometry, vol. 54, no. 4. Springer, pp. 915–965, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1074 | OA
H. Ringbauer, G. Coop, and N. H. Barton, “Inferring recent demography from isolation by distance of long shared sequence blocks,” Genetics, vol. 205, no. 3. Genetics Society of America, pp. 1335–1351, 2017.
View | Files available | DOI | Download Preprint (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications